# SDR ASAA2020101133328

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,612 hours, 9,593 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTAIN'S ND AND LDG ACT FLAG ON CAPTAIN'S PFD.  ACCOMPLISHED FMC FAIL CHECKLIST ON P6.11.3.  FMC SWITCH BACK TO NORMAL ON STEP 6.  HOWEVER VTK & LDG ACT FLAGS BECAME INTERMITTENT.  DECIDED TO PUT FMC SWITCH BACK TO BOTH ON RT.  VTK & LDG ACT FLAGS NO LONGER DISPLAYED ON CAPTAIN'S SIDE.  GROUNDED-YES.  PERFORMED FMC RESET, PER B737-900 FIM 34-61 TASK 836.  OPERATIONS CHECKED NORMAL.
